# SDR UIEA2018101002218

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,622 hours, 12,365 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RADAR SPIKES ON RADAR RETURNS. PERFORMED WX RADAR OPS TEST PER AMM 34-43-00. OPS TEST OK AT THIS TIME.
